# SDR UHLA2011122800455

- Difficulty date: December 28, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 20,333 hours, 12,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LT ARMED INDICATOR SHOWS CLEAR, ALL OTHERS SHOW ARMED.  ADJUSTED L1 DOOR ARMED INDICATION FLAG IAW EMB 170 MM 52-11-00.  OPS CHECK GOOD.
